I still lurk here. Paranoid that people will know me. That people hear my thoughts when I read. Afraid everything I write will en up on everyone’s face book wall. I don’t write much, but I’m still here.
I think I remember you from way back. No worries. I know that I won’t say anything against you. Did you experience this?
I felt this way too but honestly these people aren’t here to judge you even if they eventually know you and see all your weaknesses. This forum has increased my confidence in real life by showing me that not all people are so bad.
Not happened yet with fb. But people hear my thoughts. Their thoughts slip through and I know what they are thinking… I can make people think my thoughts. Then they must hear me.
We only hear your thoughts when you write <3
Sorry for that feeling, yes I’ve had it before with thinking that minds were fluid and I was sort of bathing in them. Are you getting help now?
I have an appointment tomorrow. But I don’t know if I will talk about this. I have never met her.
Relate everything @comatose, you must be honest. No one thinks you are lesser for it, just struggling.
I will try. I feel like a failiure. 25 mg Abilify and 200 mg Quetiapin. A med cabinet full of sleeping pills. I still hear voices. I still can’t sleep every night. Voices tell me my meds are poison. I will die if I take them. Or tell me to take them all.
The med combo isn’t working out. Switch meds. I got ‘lucky’ with abilify. I was on seroquel on its own for a while and it nearly killed me.
It’s not you being a failure. Just try different meds.
well i don’t have facebook…
i can’t hear your thoughts…
but you always seem to be supportive and kind
so… bunny hug
I don’t hear ya, so don’t worry. I only hear a set of characters that have died from this world (I think) a long time ago. They mainly conversate amongst themselves, not to me.
That’s a super high dose of meds to be on, by the way. The therapeutic dose of Abilify is something like 5-10mgs. Who in the hell is prescribing you 25mgs!? That’s beyond boarderline - that’s straight out dangerous. That’s a high dose of Quietapine too, holy crap.
Definitely d/c or switch if that high of a dose is not stopping or helping you manage symptoms!
I’ll talk to my doc today.
One of the major problems with most sleep-inducers is that they are tolerance- and dependence-inducing. Withdrawal symptoms WILL occur, and they WILL make the voices worse for many sz pts. I would look into getting off of them and depending of the sedating properties of the Seroquel quetiapine to help you sleep at night… AND make sure that you don’t take that Abilify at night, as the stuff causes sleep disturbance for many sz pts. (25 mgs is a fairly stiff dose of that stuff, especially on top of 200 mgs of 'Quel, btw.)
I only use them when I really really don’t fall asleep. Not every night. Usually Quetiapin makes me sleepy. Maybe 1-2 times/month. If it is not in a pre psychotic state. Then I use them to sleep for two or three weeks including lowering doses back to nothing. But my first sign of psychosis that I recognize is lack of sleep.
Family intervension. That was the result of todays appointment.
What does that mean? Are you going in patient?
No. My family gets to know what happened when I had my psychotic episodes, warning signs, my kids get to talk about it. They will know I still hear voices. Showing all the cards in my deck. Maybe that will lessen my anxiety and guilt of not feeling well.
Yeah, don’t go through it alone. I know it’s hard, but I think you will feel better.
One my first warning signs, as well. Sigh. And a very powerful motivator to meditate on an at least weekly basis.